MathSciNet Relay Station
MathSciNet bibliographic data
MR953008 (89m:46042) 46E15 (30H05 32F05 32H10 46J15)
Kolaski, Clinton J. Surjective isometries of weighted Bergman spaces. Proc. Amer. Math. Soc. 105 (1989), no. 3, 652–657.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement